MAUDE Adverse Event Report: DEPUY IRELAND 9616671 S-ROM*SLEEVE PRX ZTT, 16F-LRG; HIP FEMORAL STEM/SLEEVE

DEPUY IRELAND 9616671 S-ROM*SLEEVE PRX ZTT, 16F-LRG; HIP FEMORAL STEM/SLEEVE
Catalog Number 550516
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/31/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Litigation papers allege pain, decreased range of motion, and elevated metal ion levels.Update - (b)(6) 2014 - plaintiff¿s fact sheet was received, which identified part/lot information from patient sticker sheet.The complaint and associated mdrs were updated.Complaint was updated on (b)(6) 2014.Update (b)(6) 2017: medical records received.Updated the product details.Added the taper sleeve adaptor, proximal sleeve and the stem for the alleged elevated metal ion levels.There is no revision note and laboratory values provided.This complaint was updated on: (b)(6) 2017.
 
Additional Manufacturer Narrative
No device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Common Device Name
HIP FEMORAL STEM/SLEEVE
Manufacturer (Section D)
DEPUY IRELAND 9616671
loughbeg, ringaskiddy co.
cork
EI 
MDR Report Key7192870
Report Number1818910-2018-10049
Device Sequence Number19304907
Product Code LPH
UDI-Device Identifier10603295175261
UDI-Public10603295175261
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K934412
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Attorney
Type of Report Initial,Followup
Report Date (Section B) 12/20/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number550516
Device Lot Number1038449
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/20/2017
Supplement Date Received by Manufacturer01/08/2018
Initial Report FDA Received Date01/16/2018
Supplement Report FDA Received Date01/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age57 YR